Proceedings of the Japan Academy, Series A, Mathematical Sciences

Periods of Hilbert modular surfaces

Takayuki Oda

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 57, Number 8 (1981), 415-419.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195516294

Digital Object Identifier
doi:10.3792/pjaa.57.415

Mathematical Reviews number (MathSciNet)
MR635406

Zentralblatt MATH identifier
0579.14030

Citation

Oda, Takayuki. Periods of Hilbert modular surfaces. Proc. Japan Acad. Ser. A Math. Sci. 57 (1981), no. 8, 415--419. doi:10.3792/pjaa.57.415. https://projecteuclid.org/euclid.pja/1195516294


Export citation

References

  • [1] Deligne, P.: Theorie de Hodge. II; III. Pub. Math. Inst. Hautes Etudes Sci., 40, 5-58 (1971) ; 44, 5-77 (1974).
  • [2] Doi, K., and Naganuma, H.: On the functional equation of certain Diri-chlet series. Invent, math., 9, 1-14 (1969).
  • [3] Harder, G.: On the cohomology of SL2 (O). Lie Groups and their Representations. Proc. of the summer school on group representations, pp. 139-150 (1975).
  • [4] Hida, H.: On the abelian varieties with complex multiplication as factors of the abelian variety attached to Hilbert modular forms. Japan J. Math., 5, 157-208 (1979).
  • [5] Hirzebruch, F.: Hilbert modular surfaces. L'Ens. Math., 19, 183-281 (1973).
  • [6] Naganuma, H.: On the coincidence of two Dirichlet series associated with cusp forms of Hecke's "Neben"-type and Hilbert modular forms over real quadratic field. J. Math. Soc. Japan, 25, 547-555 (1973).
  • [7] Shimura, G.: Introduction to the Arithmetical Theory of Automorphic Functions. Iwanami Shoten and Princeton Univ. Press (1971).
  • [8] Shimura, G.: Class fields over real quadratic fields and Hecke operators. Ann. of Math., 95, 130-190 (1972).
  • [9] Zagier, D.: Modular forms associated to real quadratic fields. Invent, math., 30, 1-46 (1975).
  • [10] Shimura, G.: On canonical models of arithmetic quotients of bounded symmetric domains. I; II. Ann. of Math., 91, 114-222; 92, 528-549 (1970).
  • [11] Deligne, P.: La conjecture de Weil pour les surfaces K3. Invent, math., 15, 206-226 (1972).